# SDR O2GA2017112180001

- Difficulty date: November 16, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N800UP
- Make and model: Beech B300
- Aircraft serial: FL882
- Aircraft time: 2,766 hours, 2,364 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 13052405111
- Part serial: 05231302ICT
- Condition: Intermittent
- Location: Rudder Trim
- Part time: 2,768 hours, 2,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE DURING CRUISE FLIGHT.  OPERATED NORMAL AT LOWER ALTITUDES.  MAINTENANCE PERFORMED THE REQUIREMENTS OF NTO LETTER FOR TRIM ACTUATOR LUBE. OPS CHECK FLIGHT WAS UNSUCCESSFUL. AIRCRAFT DIVERTED.  MAINTENANCE REPLACED THE RUDDER TRIM ACTUATOR.
